# SDR 95FDEA01616

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10
- Aircraft serial: 48264
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WING TRUNNION FWD FITTING AFT LUG BUSHING MIGRATED FWD/OUT OF LUG.
